Research Repository

Refinements of the Continuous Triangle Inequality for the Bochner Integral in Hilbert Spaces

Dragomir, Sever S (2008) Refinements of the Continuous Triangle Inequality for the Bochner Integral in Hilbert Spaces. Asian-European Journal of Mathematics, 1 (4). pp. 521-533. ISSN 1793-5571

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID15190. Bochner integral, Hilbert spaces, triangle inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 13 Oct 2011 01:27
Last Modified: 13 Oct 2011 01:27
URI: http://vuir.vu.edu.au/id/eprint/3644
DOI: 10.1142/S1793557108000424
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar